# SDR FDEA200902230670

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,597 hours, 30,177 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 65217922
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAP REAR CHORD CRACKED AT 2ND CUTOUT FROM INBD WBL 96.  REMOVED MID FLAP LWR SKIN FOR ACCESS, REMOVED DAMAGED EXTRUDED SECTION.  FABRICATED NEW EXTRUDED SECTION USING 7075T-6 PO NR 8306161 DIMS 48 INCH LONG AND INSTALLED NEW EXTRUDED SECTION, CLOSED FLAP LWR SKIN IAW SRM 51-30-2, 51-40-4 AND 51-10-2.
